Ask a doctor

Tingling Sensation After Excess Filler Dissolved

I Had Some Excess Filler Dissolved a Month Ago and the Area Seems to Be Quite Flat and I'm Experiencing a Tingling Sensation in the same area. Will my natural tissue renew itself and the tingling subside? How long does it take to get back to normal? Very worried!!

Doctor Answers (2)

Dissolving a filler

+1

Not sure as to which filler or dissolving treatment you had injected, I'm not able to comment specifically on your situation.  Most unusual symptoms tend to go as mysteriously as they come. See your doctor for follow-up advice.

Manhattan Dermatologist
5.0 out of 5 stars 31 reviews

Fillers

+1

In Europe you have many fillers that we in the US do ot have. We do not know what filler you had and what was used to disolve it. Your tissue will NOT disolve only Hyaluronic acid can be disolved but it does not disolve your tissue . After disolving Hyaluronic acid you should go back to where you were before the filler.The tingling is not normal ask your doctor.

Baltimore Plastic Surgeon

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...